Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 358, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 26, 2021, 4:55 PM CDT for Comanche County, Grady County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 26, 2021, 5:34 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Comanche County, OK, Grady County, OK
The radar
The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368
WUUS54 KOUN 262155 RRA
SVROUN
OKC031-051-262245-
/O.NEW.KOUN.SV.W.0358.210626T2155Z-210626T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
455 PM CDT Sat Jun 26 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Comanche County in southwestern Oklahoma...
Southwestern Grady County in central Oklahoma...
* Until 545 PM CDT.
* At 455 PM CDT, a severe thunderstorm was located near Sterling,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Elgin, Rush Springs, Fletcher, Sterling, Agawam, northeastern Fort
Sill and Acme.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 9831 3482 9829 3489 9793 3468 9794
TIME...MOT...LOC 2155Z 261DEG 11KT 3475 9821
HAIL...1.00IN
WIND...60MPH
$$
Mahale3 follow-up statements
275 WWUS54 KOUN 262205 SVSOUN Severe Weather Statement National Weather Service Norman OK 505 PM CDT Sat Jun 26 2021 OKC031-051-262245- /O.CON.KOUN.SV.W.0358.000000T0000Z-210626T2245Z/ Comanche OK-Grady OK- 505 PM CDT Sat Jun 26 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHEASTERN COMANCHE AND SOUTHWESTERN GRADY COUNTIES... At 505 PM CDT, a severe thunderstorm was located near Sterling, moving east at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Rush Springs, Sterling, Agawam and Acme. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3468 9823 3483 9822 3489 9793 3468 9794 TIME...MOT...LOC 2205Z 271DEG 17KT 3474 9811 HAIL...<.75IN WIND...60MPH $$ Mahale
598
WWUS54 KOUN 262229 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
529 PM CDT Sat Jun 26 2021
OKC031-262239-
/O.CAN.KOUN.SV.W.0358.000000T0000Z-210626T2245Z/
Comanche OK-
529 PM CDT Sat Jun 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMANCHE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3486 9809 3489 9793 3468 9794 3468 9809
TIME...MOT...LOC 2229Z 261DEG 11KT 3475 9802
$$
OKC051-262245-
/O.CON.KOUN.SV.W.0358.000000T0000Z-210626T2245Z/
Grady OK-
529 PM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN GRADY COUNTY...
At 529 PM CDT, a severe thunderstorm was located 4 miles southwest of
Rush Springs, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rush Springs, Agawam and Acme.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3486 9809 3489 9793 3468 9794 3468 9809
TIME...MOT...LOC 2229Z 261DEG 11KT 3475 9802
HAIL...<.75IN
WIND...60MPH
$$
Mahale428
WWUS54 KOUN 262234
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
534 PM CDT Sat Jun 26 2021
OKC051-262244-
/O.CAN.KOUN.SV.W.0358.000000T0000Z-210626T2245Z/
Grady OK-
534 PM CDT Sat Jun 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRADY COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3486 9809 3489 9793 3468 9794 3468 9809
TIME...MOT...LOC 2229Z 261DEG 11KT 3475 9800
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:25 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 26, 1:25 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Norman OK 125 PM CDT Sat Jun 26 2021 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Sat Jun 26 2021 Complicated forecast with tempo MVFR conditions as we heat up and get low cu development early in the forecast. Most locations expected to go to VFR by 20-22Z, but this could be short lived as convection could then initiate from southwest Oklahoma into central Oklahoma. Widespread TSRA expected once again toward and after 00Z especially across central and southwest Oklahoma terminals toward KSPS. Additional develop over western Texas is expected to move into the region late this evening and overnight, keeping MVFR/IFR conditions into tomorrow morning. && .UPPER AIR... Issued at 1239 PM CDT Sat Jun 26 2021 An Upper Air flight is planned for 19Z today. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 80 40 60 60 Wichita Falls TX 70 86 69 83 / 90 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...11
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 26, 4:00 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
400 PM CDT Sat Jun 26 2021
OKZ038-262130-
Comanche OK-
400 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR northern Comanche County Until
430 PM CDT...
AT 358 PM CDT, a strong thunderstorm was located over eastern Fort
Sill, moving east at 10 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Locations impacted include...
Northern Lawton, Cache, Elgin, Medicine Park, Fort Sill, Lake
Lawtonka, Lake Ellsworth, southeastern Wichita Mountains Wildlife
Refuge, Mount Scott and The Visitor Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3486 9842 3485 9837 3478 9823 3467 9816
3459 9852 3466 9871
TIME...MOT...LOC 2058Z 254DEG 8KT 3470 9849
MahaleSpecial weather statement, Jun 26, 4:17 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
417 PM CDT Sat Jun 26 2021
OKZ035>037-262145-
Kiowa OK-Tillman OK-Jackson OK-
417 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kiowa...northwestern
Tillman and northeastern Jackson Counties Until 445 PM CDT...
AT 415 PM CDT, a strong thunderstorm was located 4 miles west of
Altus, moving east at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Altus, Olustee, Martha, Friendship, Altus Air Force Base and
Humphreys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3473 9945 3472 9944 3473 9944 3478 9913
3452 9915 3456 9951
TIME...MOT...LOC 2115Z 266DEG 12KT 3465 9940
MahaleSpecial weather statement, Jun 26, 4:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
427 PM CDT Sat Jun 26 2021
OKZ027-038-039-262215-
Grady OK-Stephens OK-Comanche OK-
427 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northwestern
Stephens and northeastern Comanche Counties Until 515 PM CDT...
AT 426 PM CDT, a strong thunderstorm was located over eastern Fort
Sill, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Elgin, Sterling, eastern Fort Sill and Central High.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3464 9837 3478 9838 3485 9804 3471 9799
3458 9802
TIME...MOT...LOC 2126Z 265DEG 13KT 3470 9828
MahaleSpecial weather statement, Jun 26, 4:48 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
448 PM CDT Sat Jun 26 2021
OKZ036-037-262230-
Tillman OK-Jackson OK-
448 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman and east
central Jackson Counties Until 530 PM CDT...
AT 446 PM CDT, a strong thunderstorm was located near Altus, moving
east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Altus, Tipton, Headrick, Altus Air Force Base and Humphreys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3470 9934 3465 9912 3464 9910 3464 9908
3462 9900 3447 9918 3457 9940
TIME...MOT...LOC 2146Z 281DEG 15KT 3461 9930
MahaleSpecial weather statement, Jun 26, 4:48 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 448 PM CDT Sat Jun 26 2021 OKZ035-037-038-262230- Kiowa OK-Tillman OK-Comanche OK- 448 PM CDT Sat Jun 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...north central Tillman and west central Comanche Counties Until 530 PM CDT... AT 446 PM CDT, a strong thunderstorm was located near Manitou, moving north at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Snyder and Manitou. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3447 9893 3453 9903 3472 9893 3458 9872 TIME...MOT...LOC 2146Z 199DEG 10KT 3455 9895 Mahale
Local storm report, Jun 26, 4:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 1 ESE ELGIN 34.77N 98.28W
06/26/2021 E0.88 INCH COMANCHE OK PUBLIC
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:18 PM CDT | Special Weather Statement | OUN | Ellis, Woodward | 42 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 46 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 52 min |
| Jun 25, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 47 min |
| Jun 25, 8:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woodward | 38 min |
| Jun 25, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Kingfisher, Major | 33 min |
| Jun 25, 10:06 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Jun 25, 10:41 PM CDT | Special Weather Statement | OUN | Blaine, Garfield, Kingfisher, Logan, Noble | 49 min |
| Jun 25, 10:42 PM CDT | Special Weather Statement | OUN | Woodward | 48 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | OUN | Woodward | 24 min |
| Jun 25, 11:25 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 50 min |
| Jun 25, 11:44 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Woodward | 6 hr |
| Jun 25, 11:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 44 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Woodward | 4 hr |
| Jun 26, 12:26 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey | 49 min |
| Jun 26, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 43 min |
| Jun 26, 1:06 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major, Woodward | 4 hr |
| Jun 26, 1:12 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 48 min |
| Jun 26, 1:19 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Washita | 41 min |
| Jun 26, 1:49 AM CDT | Areal Flood Advisory | OUN | Dewey, Ellis | 3 hr |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 50 min |
| Jun 26, 2:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 50 min |
| Jun 26, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| Jun 26, 3:39 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 3 hr |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 38 min |
| Jun 26, 4:29 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Pottawatomie | 46 min |
| Jun 26, 4:44 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, McClain, Oklahoma | 6 hr |
| Jun 26, 7:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Jun 26, 2:04 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 46 hr |
| Jun 26, 2:05 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 39 hr |
| Jun 26, 2:05 PM CDT | River Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 31 hr |
| Jun 26, 2:06 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 26, 2:13 PM CDT | River Flood Watch | OUN | Garvin | 13 hr |
| Jun 26, 3:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Jun 26, 3:53 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| Jun 26, 4:17 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 26, 4:27 PM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jun 26, 4:32 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OUN | Jackson | 42 min |
| Jun 26, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 50 min |
| Jun 26, 5:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OUN | Ellis | 25 min |
| Jun 26, 5:37 PM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| Jun 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 42 min |
| Jun 26, 5:55 PM CDT | Special Weather Statement | OUN | Custer | 35 min |
| Jun 26, 6:13 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 26, 6:19 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Jun 26, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jun 26, 6:31 PM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 26, 6:43 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.